MAUDE Adverse Event Report: KLS Martin Manufacturing LLC IPS; IMPLANT

KLS Martin Manufacturing LLC IPS; IMPLANT
Model Number 60-000-72-09-LP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ips implants were removed due to unknown reasons.
 
Additional Manufacturer Narrative
Possible lots identified: 8000204748, 8000204749, 8000204750, 8000204751.

Brand Name
IPS
Common Device Name
IMPLANT
Manufacturer (Section D)
KLS Martin Manufacturing LLC
11228 st. johns ind. pkwy s
jacksonville FL 32246
Manufacturer (Section G)
KLS Martin Manufacturing LLC
11228 st johns indust. pkwy s
jacksonville FL 32246
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
+1(904)641-7746
MDR Report Key23855152
Report Number1000525271-2025-00007
Device Sequence Number5030180
Product Code JEY
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K210731
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60-000-72-09-LP
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR
Patient SexFemale